# SDR USAA2014102700015

- Difficulty date: October 24, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 54,225 hours, 23,048 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Part number: D2529185503200
- Condition: Jammed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT WINDOW SHADE LT SIDE IS JAMMED.  REPLACED LT EMER EXIT SHADE.  OPERATIONS CHECKED GOOD.
